Sertraline and propanalol together

Hi..have been on Propanalol for the past 2 weeks and found them very relaxing as the get your heartbeat to what it should be as mine was pretty fast..then was prescribed sertraline for panic attacks..anxiety last week and since then i have had trouble sleeping.i tend to fall asleep for a couple of hours at night then bang wide awake for about 2 hours then struggle to get back to sleep..but when i do its only for another couple of hours..this makes me feel like pants for the best past of the morning very tired but come mid afternoon im fine..just wondered if anyone else has had this experience.im taking 10mg propanalol 3 times a day and 50mg of sertraline a day.x

1 Reply

oldestnewest
  • sounds like this could be side effects from the ad, I think some people have trouble with sleeping once they start. hopefully this will pass. if it continues perhaps have a word with your gp.

You may also like...